Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 2, Pages 413-415

On the q-Konhauser biorthogonal polynomials

Department of Mathematics, Milind College of Science, Aurangabad 431001, India

Received 8 May 1986; Revised 1 July 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Recently Al-Salam and Verma discussed two polynomial sets {Zn(α)(x,k|q)} and {Yn(α)(x,k|q)} which are biorthogonal on (0,) with respect to a continuous or discrete distribution function. For the polynomials Yn(α)(x,k|q) the operational formula is derived.